

REDEFINING MEDICINE

Pain and Cannabinoid Medicine Update

Schedule Subject to Change

All times in CST

Thursday, December 10, 2020:

8:30 AM	Headaches, Fibromyalgia and Back Pain-Advanced Therapeutics Update	Wade Cooper, DO	1.5 hr
10:00 AM	Break		
10:30 AM	Headaches, Fibromyalgia and Back Pain- Advanced Therapeutics Update	Wade Cooper, DO	1.5 hr
12:00 PM	Lunch		
1:30 PM	Cannabinoid Medicine in Pain Management	Joseph Maroon, MD, FACS	1 hr
2:30 PM	Dosing, Pharmacology of Cannabinoid Medicine	Sahar Swidan, PharmD, BCPS, FAARFM, ABAAHP	1 hr
3:30 PM	Break		
4:15 PM	Regulatory Update on the Use of Cannabinoid Medicine	Jeff Bost, PA-C	1 hr
5:15 PM	End of Session		